# SDR DALA2022060904053

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DENT ON FRAME (UPPER SIDE) AT AFT CARGO COMPARTMENT, STA. 1540, LBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00246- FRAME (UPPER SIDE) AT AFT CARGO COMPARTMENT, STA. 1540, LBL 25 WAS REPAIRED PER. B757-200 SRM. (2264702)
